# SDR 2006UALA00648

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 53,385 hours, 29,108 cycles
- Engine: Cfmint CFM563C1
- Engine time: 46,609 hours, 27,339 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG WINDMILLED IN FLIGHT AT 0 PSI OIL PRESS FOR APPROXIMATELY 7 MINUTES.  ENG SHUT DOWN DUE TO SUSPECTED FUEL LEAK. ACCOMPLISHED ENGINE WINDMILLING INSPECTION REF JRH2-95-63. ACCOMPLISHED ENGINE IDLE RUN AND LEAK CHECK NO LEAKS NOTED. CHECKED CHIP DETECTORS. NO CONTAMINATION NOTED. NO ENGINE FAULTS FOUND. FOUND FUEL TANK IMBALANCE AND FAULTY RT WING NR 2 FUEL TANK WIRE HARNESS .  REPLACED WIRE HARNESS.
